# SDR ASOA2012073002008

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,084 hours, 21,911 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR L ANGLES CORRODED AT PAX DOOR HINGE LOWER CAVITY.  INSTALLED  NEW L ANGLES ON ASD IAW SRM 51-42-06.
